# SDR DHL2000701002

- Difficulty date: July 27, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Downlock Switch
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON INITAL GEAR EXTENSION NOSE GEAR AGREE LIGHT DID NOT ILLUMINATE.  WARNING HORN SOUNDED AT FLAPS 30.  NORMAL INDICATION UPON COMPLETION OF ABNORMAL PROCEDURES.  MOMENTARY SOUNDING OF WARNING HORN UPON NLG TOUCHDOWN ON LANDING.  FOUND NLG DOWNLOCK SWITCH CONNECTOR LOOSE.  CLEANED AND RESEATED CONNECTOR, OPS CHECKED OK PER M/M 32-61-71.
